American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Peng Wang. On Willmore surfaces in $S^n$ of flat normal bundle. Proc. Amer. Math. Soc. 141 (2013) 3245-3255.
Abstract, references, and article information
View Article: PDF

[2] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information
View Article: PDF

[3] Marcos P. A. Cavalcante. The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature. Proc. Amer. Math. Soc. 136 (2008) 287-294. MR 2350415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Bolt. A local geometric characterization of the Bochner-Martinelli kernel. Proc. Amer. Math. Soc. 131 (2003) 1131-1136. MR 1948104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sol Schwartzman. Parallel tangent hyperplanes. Proc. Amer. Math. Soc. 130 (2002) 1457-1458. MR 1879969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ju Seon Kim. The structure of hypersurfaces with some curvature conditions . Proc. Amer. Math. Soc. 125 (1997) 1497-1501. MR 1363427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Rolf Schneider. Closed convex hypersurfaces with curvature restrictions . Proc. Amer. Math. Soc. 103 (1988) 1201-1204. MR 955009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Walter Seaman. On surfaces in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 94 (1985) 467-470. MR 787896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert L. Foote. Regularity of the distance function . Proc. Amer. Math. Soc. 92 (1984) 153-155. MR 749908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Boris V. Yusin. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 578-592. MR 760949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Victor Dannon. Integral characterizations and the theory of curves . Proc. Amer. Math. Soc. 81 (1981) 600-602. MR 601738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1